Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 424306, 7 pages
http://dx.doi.org/10.1155/2015/424306
Research Article

An Existence Theorem for Fractional -Difference Inclusions with Nonlocal Substrip Type Boundary Conditions

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece

Received 2 August 2014; Revised 22 September 2014; Accepted 22 September 2014

Academic Editor: Erdal Karapinar

Copyright © 2015 Ahmed Alsaedi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmed Alsaedi, Sotiris K. Ntouyas, and Bashir Ahmad, “An Existence Theorem for Fractional -Difference Inclusions with Nonlocal Substrip Type Boundary Conditions,” The Scientific World Journal, vol. 2015, Article ID 424306, 7 pages, 2015. https://doi.org/10.1155/2015/424306.